# SDR UIEA2021011300045

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,881 hours, 13,874 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTING LEFT ENGINE T/O SPEEDS DROP OUT WHEN LEFT FUEL CONTROL GOES FROM OFF TO RUN.  ON CDU "SPEEDS DROP OUT".  PERFORMED ENGINE RUN, IAW AMM 71-00-00.  NO DEFECTS.
